American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 79 of 79 found      Go to page: 1 2 3

[61] W. Wiley Williams. Semilattices on Peano continua . Proc. Amer. Math. Soc. 49 (1975) 495-500. MR 0383374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. S. Yang. Erratum to: ``Transformation groups of automorphisms of $C(X,G)$''\ (Proc. Amer. Math. Soc. {\bf 39} (1973), 619--624) . Proc. Amer. Math. Soc. 48 (1975) 517. MR 0418063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Gerald S. Ungar. On all kinds of homogeneous spaces . Trans. Amer. Math. Soc. 212 (1975) 393-400. MR 0385825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] William L. Green. Topological dynamics and $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 210 (1975) 107-121. MR 0383091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Karl Heinrich Hofmann and Michael Mislove. On the fixed point set of a compact transformation group with some applications to compact monoids . Trans. Amer. Math. Soc. 206 (1975) 137-162. MR 0374320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] M. Bhaskara Rao and K. P. S. Bhaskara Rao. A category analogue of the Hewitt-Savage zero-one law . Proc. Amer. Math. Soc. 44 (1974) 497-499. MR 0345084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ping Fun Lam. Almost equicontinuous transformation groups . Trans. Amer. Math. Soc. 195 (1974) 165-200. MR 0377957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] S. P. Wang. On a compactness property of topological groups . Trans. Amer. Math. Soc. 187 (1974) 83-88. MR 0330351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Robert Vaught. A Borel invariantization. Bull. Amer. Math. Soc. 79 (1973) 1292-1295. MR 0332491.
Abstract, references, and article information   
View Article: PDF

[70] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF

[71] Anthony T. Lau and Chi Song Wong. Common fixed points for semigroups of mappings . Proc. Amer. Math. Soc. 41 (1973) 223-228. MR 0322837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. S. Yang. Transformation groups of automorphisms of $C(X,\,G)$ . Proc. Amer. Math. Soc. 39 (1973) 619-624. MR 0317308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Harvey B. Keynes. Disjointness in transformation groups . Proc. Amer. Math. Soc. 36 (1972) 253-259. MR 0397687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Reuven Peleg. Weak disjointness of transformation groups . Proc. Amer. Math. Soc. 33 (1972) 165-170. MR 0298642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Fred A. Roberson. Recurrence and almost periodicity in a generative transformation group . Proc. Amer. Math. Soc. 32 (1972) 596-598. MR 0293609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Kenneth Lange. A reciprocity theorem for ergodic actions . Trans. Amer. Math. Soc. 167 (1972) 59-78. MR 0293004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Deane Montgomery. Almost periodic transformation groups . Trans. Amer. Math. Soc. 42 (1937) 322-332. MR 1501924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Rothwell Stephens. Continuous transformations of abstract spaces . Trans. Amer. Math. Soc. 34 (1932) 394-408. MR 1501644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. H. Roberts. Concerning topological transformations in $E\sb n$ . Trans. Amer. Math. Soc. 34 (1932) 252-262. MR 1501637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 79 of 79 found      Go to page: 1 2 3